Note on an index formula of elliptic units in a ring class field
Acta Arithmetica, Tome 45 (1985) no. 3, pp. 201-210
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_45_3_201_210,
author = {Heima Hayashi},
title = {Note on an index formula of elliptic units in a ring class field},
journal = {Acta Arithmetica},
pages = {201--210},
year = {1985},
volume = {45},
number = {3},
doi = {10.4064/aa-45-3-201-210},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-45-3-201-210/}
}
TY - JOUR AU - Heima Hayashi TI - Note on an index formula of elliptic units in a ring class field JO - Acta Arithmetica PY - 1985 SP - 201 EP - 210 VL - 45 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-45-3-201-210/ DO - 10.4064/aa-45-3-201-210 LA - en ID - 10_4064_aa_45_3_201_210 ER -
Heima Hayashi. Note on an index formula of elliptic units in a ring class field. Acta Arithmetica, Tome 45 (1985) no. 3, pp. 201-210. doi: 10.4064/aa-45-3-201-210
Cité par Sources :